ITEM METADATA RECORD
Title: Finite size mean-field models
Authors: Fannes, Mark ×
Vandenplas, Caroline #
Issue Date: Nov-2006
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:39 issue:45 pages:13843-13860
Abstract: We characterize the two-site marginals of exchangeable states of a system of quantum spins in terms of a simple positivity condition. This result is used in two applications. We first show that the distance between two-site marginals of permutation invariant states on N spins and exchangeable states is of order 1/N. The second application relates the mean ground state energy of a mean-field model of composite spins interacting through a product pair interaction with the mean ground state energies of the components.
URI: 
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science